Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
akaSLM

Accutane

You must not treat your acne scars unless you have been off Accutane for at least 6 months to a year. Sorry, but it's better to be safe than risk futher scarring. It sounds like your skin is still healing from the lesions you have had during Accutane. At this stage you should be very careful, your skin is still fragile.

Share this post


Link to post
Share on other sites

I had Smoothbeam treatments while I was still on Accutane.... Smoothbeam is gentle enough not to scar your skin. The only bad thing is that you don't get results as good as you would if you were off the stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×